×

zbMATH — the first resource for mathematics

Found 19 Documents (Results 1–19)

100
MathJax
Bandt, Christoph (ed.) et al., Fractal geometry and stochastics IV. Proceedings of the 4th conference, Greifswald, Germany, September 8–12, 2008. Basel: Birkhäuser (ISBN 978-3-0346-0029-3/hbk; 978-3-0346-0030-9/ebook). Progress in Probability 61, 73-107 (2009).
PDF BibTeX XML Cite
Binder, Ilia (ed.) et al., Universality and renormalization. From stochastic evolution to renormalization of quantum fields. Proceedings of the workshops ‘Percolation, SLE and related topics’, September 20–24 2005 and ‘Renormalization and universality in mathematical physics’, October 18–22, 2005, Toronto, Canada. Providence, RI: American Mathematical Society (AMS); Toronto: The Fields Institute for Research in Mathematical Sciences (ISBN 0-8218-4273-0/hbk). Fields Institute Communications 50, 249-280 (2007).
PDF BibTeX XML Cite
Binder, Ilia (ed.) et al., Universality and renormalization. From stochastic evolution to renormalization of quantum fields. Proceedings of the workshops ‘Percolation, SLE and related topics’, September 20–24 2005 and ‘Renormalization and universality in mathematical physics’, October 18–22, 2005, Toronto, Canada. Providence, RI: American Mathematical Society (AMS); Toronto: The Fields Institute for Research in Mathematical Sciences (ISBN 0-8218-4273-0/hbk). Fields Inst. Commun. 50, 199-224 (2007).
PDF BibTeX XML Cite